# SDR HEEA080450

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 10531541
- Part serial: 740
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTED ON AFT END AND FLANGE RIVETS HAVE CORROSION.   REPLACED SHAFT P/N 105-31546, S/N 709 DUE TO CORROSION AND DISC P/N 1121-31531 DUE TO COATING DAMAGED.
